EconPapers    
Economics at your fingertips  
 

A Family of Novel Exact Solutions to -Dimensional KdV Equation

Zhen Wang, Li Zou, Zhi Zong and Hongde Qin

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We introduce two subequations with different independent variables for constructing exact solutions to nonlinear partial differential equations. In order to illustrate the efficiency and usefulness, we apply this method to -dimensional KdV equation, which was first derived by Boiti et al. (1986) using the idea of the weak Lax pair. As a result, we obtained many new exact solutions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/764750.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/764750.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:764750

DOI: 10.1155/2014/764750

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:764750